return to home page



Medical Doctor  

  



Medical Doctor Q&A's
Name: Tania

Question:
Can using estrogen creams for vaginal dryness (Estrace) cause uterine lining buildup. I'm menopausal with no periods in the last 14 months. I am to use this cream for relief--but am somewhat afraid. I take Provera (6 days) every couple of months--but no period release. Is this OK?

Answer:
The use of vaginal estrogen creams does not generally cause
uterine lining buildup. I prefer to use Estriol vaginal cream rather than Estrace (estradiol) vaginal cream. Use it daily for 10 days and then 2x per week after that.Using estriol this way you should have no problems. I do not believe the Provera is helping you and would not use it. If you need progesterone, take natural progesterone.

Phillip Warner, M.D.
Power Surge Medical Consultant
To schedule a personal consultation,
call Dr. Warner at: 530.749.8511

Read more about natural, bio-identical hormones

* Read Dr. Warner's guest transcript


Information provided by Dr. Warner is general in nature and should not be construed as a substitute for a visit to and examination by your own personal physician.
Please read our disclaimer.

Return to Doctor Warner's Archive